MathSciNet Relay Station
MathSciNet bibliographic data
MR2968633 17B67 (17B22)
Gorelik, Maria; Reif, Shifra A denominator identity for affine Lie superalgebras with zero dual Coxeter number. Algebra Number Theory 6 (2012), no. 5, 1043–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement